Show ratings & reviews for

4.1 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Shared reviews and ratings

Charles D. | 75 or over | Male | On medication for 1 to less than 2 years | Patient
6/24/2016
Condition: Incomplete or Infrequent Bowel Movements
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

I have been taking Duphalac for over a year. The reason for this is that I am having Chemoterapy treatment (Vidaza) for an MDS problem; to counteract nausea during this treatment,I was prescribed Zofran. Zofran, in turn, causes severe constipation. To counteract this, I was prescribed Duphalac;I take it once a day before going to bed. During the past 2 months, I have experienced severe indigestion with much burping within 20 to 30 minutes after taking the Duphalac. I have been able to rid myself of the indigestion within 20 to 30 minutes after its commencement. I intend to refer this to my Consultant Haematologist as soon as possible.

Report this postFill 3Created with Sketch.
Anonymous | Female | Caregiver
8/26/2015
Condition: Incomplete or Infrequent Bowel Movements
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.
Anonymous | 75 or over | Male | On medication for less than 1 month | Patient
4/8/2014
Condition: Incomplete or Infrequent Bowel Movements
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.
Anonymous | 35-44 | Female | On medication for 1 to 6 months | Patient
2/7/2014
Condition: Incomplete or Infrequent Bowel Movements
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.
duphalac | 75 or over | Male | On medication for less than 1 month | Patient
11/22/2013
Condition: Incomplete or Infrequent Bowel Movements
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More